# SDR IPXA2024022777693

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,897 hours, 16,647 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL R/R BATT 1 AND BATT 2 REF AMM 24-34-00 OPS CHK GOOD
